# SDR 20010427CW004

- Difficulty date: March 23, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N10MB
- Make and model: Doug DC-10-30
- Aircraft serial: 47907
- Engine: Ge CF650C2
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley
- Part number: P1969174
- Condition: Broken
- Location: Nr 2 Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING , FLIGHT ENGINEER NOTICE RT DROOPED LEADING EDGE NOT RETRACTED AND FLUSHED WITH ADJACENT SLAT SURFACES.  FOUND SUBJECT PULLEY BROKEN, CAUSING NR 2 SLAT EXTEND/TIE CABLE DISLODGED.  ALL OF THE NR 2 SLAT CABLES WERE REPLACED DURING C CHECK AND PULLEYS CONDITION WERE CHECKED GOOD AND SERVICEABLE THEN.
